Optimal Recovery for Some Infinitely Differentiable Periodic Functions

Abstract:

Article Preview

We determine the optimal convergence rate of Dirichlet interpolating algorithm. Asymptotic inequalities are found for the upper bounds of approximation by trigonometric interpolation on the classes of convolutions of periodic functions admitting regular. The optimal order of m-th minimum linear intrinsic error is determined. By means of previous results about n-widths, we discuss the optimality of interpolation method.

Info:

Periodical:

Advanced Materials Research (Volumes 282-283)

Edited by:

Helen Zhang and David Jin

Pages:

240-243

DOI:

10.4028/www.scientific.net/AMR.282-283.240

Citation:

P. X. Ye and X. H. Li, "Optimal Recovery for Some Infinitely Differentiable Periodic Functions", Advanced Materials Research, Vols. 282-283, pp. 240-243, 2011

Online since:

July 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.